# SDR QXEA2012060300417

- Difficulty date: June 3, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 12,236 hours, 13,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON F/A'S SEAT BULKHEAD NEXT TO MAIN CABIN DOOR INOPERATIVE.  FERRIED FOR REPAIRS. INSPECTED WIRING AND FOUND 2 WIRES PINCHED.  SPLICED WIRE 1 AND WIRE 2 WITH ENVIRONMENTAL SPLICES.  ENSURED PROPER OPERATION OF EMERGENCY LIGHT.  LIGHT CHECKED GOOD.  NO FURTHER DEFECTS.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYS IAW AMM TASK 33-51-00-710-801. OPS CHECKED GOOD.
